Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Treatment for aggressive behaviour - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   sir my son was prescribed uvox 1/2 tablet and oxetol 150 mg 1 tab in morning and 11/2 tablet at 9pm for what it is used pleaselet me know. My son is healthy but he has stopped going to school from sep 10 after getting poor marks in mid term. he has become agressive also so I took him to psychiatrist on the reference of counsoller.
Doctor :   Hi,
User :   what is wrong with my son why dr. has prescribed the above medicines to him
Doctor :   May i know the age of your son ?
User :   17 years
Doctor :   Have you noticed any kind of deviation in his behavior before starting the above medicines ?
User :   only change was that he had stopped going to school and started pulling his hair and though he was aggressive before also but he became more aggressive only when he was told to go to school or to do his studies
Doctor :   The above medicines are antidepressants and sedative in nature to alleviate his aggression
Doctor :   well there are many aggression disorders which needs to be studied in detail to know the type
User :   whole day he is fine only he is in bad mood when asked to go to school some time he keeps conditions that you do this for me then I will go to school after fullfiling his conditions then also he do not go to school if asked why he is not going then he says like that only
Doctor :   commonest in people of his age being obsessive-compulsive personality disorder, passive-aggressive personality disorder, depressive personality disorder and narcissistic disorder
Doctor :   needs a detailed talk with your son to know the cause of not going to school which will help in knowing the problem
User :   as a parants what should be our role to improve him and what are the side effects of these medicines
Doctor :   The side effects include slowness in his activities and drowsiness
Doctor :   the role of you would be to rake care of him like not letting him to climb or walk in roads alone as he will be drowsy it will be risky to let him alone
Doctor :   and try not to trigger his aggression
User :   He is verygood tennis player if he will take this medicines will this effect his game
Doctor :   instead of asking him to go to school just ask him the reason why he doesn't like to go
Doctor :   yes, the medicine can affect his game
User :   he says I do not like to go to school
Doctor :   just stress on the cause
Doctor :   bribe him to tel the cause , as the cause he gives will provide an insight to his illness
User :   he says I donot know the reason why you ask me the same question everyday
Doctor :   ok, i would like a professional psychiatrist to handle him on this
Doctor :   the more you ask him the more aggressive he gets
User :   ok
Doctor :   but see to that the above medicines are removed from him soon
User :   ok
Doctor :   they do alter his normal activities
Doctor :   and concentarate on his nutrition as its the growing age
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor